Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Addicted to fizzy pop, teeth staining, overlapping front teeth. History of agoraphobia. Cure?

hi, ive been addicted to fizzy pop for the past 20month i drink it teeth are turning black and staining my front teeth are all over lapping as my wisdom teeth are pushing them forward which causes loads of pain the pain is do bad i feel like pulling my teeth out.I havent seen a dentist in over 6years as i suffer with agoraphobia i brush reguarly everyday and have cut down loads on the pop what else can i do to help.thankyou.
Asked On : Mon, 3 Dec 2012
Answers:  4 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Welcome to HCM
I would like to suggest you to leave this habit because its very bad habit & will cause irreparable damage to your teeth.It will cause erosion of your teeth.You can go for oral prophylaxis right now.Prevention is better than cure.
Regarding agoraphobia, its better to go for exposure treatment & relaxation techniques to get rid of this problem. You can also go for Psychopharmaceutical treatments after consulting doctor.

Take Care

Answered: Mon, 17 Dec 2012
I find this answer helpful
Dentist, Oral and Maxillofacial Surgery Dr. Chaithanyaa Nemaly's  Response
Hello there.... there are ways of managing anxiety....right from behavioral to pharmacological methods...Consuming lots of aerated drinks would spoil the enamel of your tooth...the outermost layer of the tooth that would result in sensitivity...Its good that you are cutting down on the consumption...Get your wisdom teeth knocked out and get your teeth cleaned...Cleaning of your teeth would always keep your gums and supporting structures of your teeth healthy....
If you are more concerned about your smile...consult an Orthodontist for you teeth alignment.......
Answered: Tue, 18 Dec 2012
I find this answer helpful
Dentist Dr. Gunjan Gupta's  Response
Thanks for writing in.
I read your problem,first of all i would like to suggest you leave you habit as soon as possible as it is destroying your teeth if you will not leave this habit condition could be worst.
For your agoraphobia,i will suggest you take an appointment to your dentist on phone and ask for your phobia he will give you suggetion over phone and talk to him to get familiar with so that you can visit dental clinic and take a proper treatment including scaling.
Nothing to get worried.
Take Care
Dr.Gunjan Gupta
Answered: Wed, 12 Dec 2012
I find this answer helpful
Dentist Dr. Chris Herman's  Response
First, as you are probably aware, the fizzy pop is terrible for your teeth. The black staining between your teeth could be tooth decay caused from the pop. This is very typical of a heavy soda drinker. In regards to your agoraphobia, you need to see a dentist that uses sedation. Either pills you take before your appointment or in cases where patients are extremely nervous, IV sedation. However, I recommend you see a dentist sooner than later. Tooth decay is progressive and more involved and difficult procedure are often necessary if you wait too long. As for now, try to keep your mouth clean by brushing 2-3x per day. And FLOSS! Flossing is very important for those areas between your teeth.

Good Luck!
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor